Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Irregular bleeding during periods. Have cyst. On seivista. Worried

Hi i am having irregular bleeding between my periods. Doctor has subscribed me xamic,regesgrone,zanocine. but still its 4 days now and bleeding hasn t stop. After having a ultrasound it was found that i am having a cist of 36.3x39.8 mm lyingclose to uterus in my left ovary . now she has changed my medicine to seivista(twice a week for 2 weeks) , trapic(3 dose in a day for 3 days). I am really tensed Please suggest
Asked On : Tue, 2 Apr 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.
The cyst you mentioned could be simple cyst due to hormonal imbalance.
Usually it will regress soon.
But as you are having associated inter-menstrual spotting, you can use the oral contraceptive pills as adviced by your doctor.
This will help in stopping the inter-menstrual spotting, in regularizing the cycle and also in regression of the cyst.

Take care.

Answered: Tue, 2 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor